Mukhopadhyay, S. orcid.org/0000-0002-3722-4679, Radhakrishnan, J. and Sanyal, S. (2018) Separation between deterministic and randomized query complexity. SIAM Journal on Computing, 47 (4). pp. 1644-1666. ISSN 0097-5397
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2018, Society for Industrial and Applied Mathematics. |
Keywords: | deterministic decision tree; randomized decision tree; query complexity; models of computation |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Computer Science (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 10 Oct 2022 16:18 |
Last Modified: | 10 Oct 2022 16:18 |
Status: | Published |
Publisher: | Society for Industrial & Applied Mathematics (SIAM) |
Refereed: | Yes |
Identification Number: | 10.1137/17m1124115 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:191691 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online